Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the projectivity of module coalgebras

Author: Siu-Hung Ng
Journal: Proc. Amer. Math. Soc. 126 (1998), 3191-3198
MSC (1991): Primary 16W30
MathSciNet review: 1469428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we derive some criteria for the projectivity of a module coalgebra over a finite dimensional Hopf algebra. In particular, we show that any Hopf algebra over a field of characteristic zero is faithfully flat over its group-like subHopf algebra. Finally, we prove that if $B$ is a finite dimensional subHopf algebra of a Hopf algebra $A$, then $B$ is normal in $A$ if and only if $AB^+ = B^+A$. This improves a result by S. Montgomery (1993).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30

Additional Information

Siu-Hung Ng
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903
Address at time of publication: Department of Mathematics, University of California at Santa Cruz, Santa Cruz, California 95064
MR Author ID: 343929

Received by editor(s): September 27, 1996
Received by editor(s) in revised form: April 3, 1997
Communicated by: Ken Goodearl
Article copyright: © Copyright 1998 American Mathematical Society